# SDR HNAA2017022800050

- Difficulty date: February 26, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 33,196 hours, 28,567 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 3 PITOT WILL NOT HEAT.     R & R  PITOT 3 SENSOR SWITCH IAW AMM 20-13-04-000-400-801-A.  R & R PITOT STATIC SENSOR NR 3 IAW AMM 34-13-02-000-400- 801-A.  OPS CHECKED GOOD.   OKAY FOR SERVICE.
